# SDR DALA2018102400302

- Difficulty date: October 17, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 51,839 hours, 6,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, AFT CABIN FLOOR SEAT TRACK BETWEEN FR 73-74, -YB FOUND CORRODED. REPLACED SEAT TRACK PER DRAWING F53478040 AND F53478009.
